# SDR ASOA201810205281

- Difficulty date: October 20, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT WITH GOUGE AT FS 589 TO 605 BETWEEN STR22R AND 23R. GOUGE MEASURES .150" LONG X.006" DEEP. DENT MEASURES 2.200" LONG X 1.700 WIDE X .011" DEEP. REPAIRED FUSELAGE SKIN IAW REO 601R-53-61-6732 REV A DATED 2018-10-18, AND EC/TC REO 601R53-61-6732.
